# SDR 04FDEA00985

- Difficulty date: April 16, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-200
- Aircraft serial: 22928
- Aircraft time: 28,924 hours, 16,495 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG RIGHT AFT COWL OVERBOARD DRAIN SUPPORT BRACKET & RIVET CHAFED.  FABRICATED NEW SUPPORT BRACKET USING 2024-T3 .050C BATCH 742514 AND INSTALLED IAW SRM 51-30-2 AT MAE.
